Open Access Open Access  Restricted Access Subscription Access

A FIXED POINT THEOREM FOR GENERALIZED CONTRACTIVE MAPPING IN B-METRIC SPACE

Dr. Priyanka Shrivas

Abstract


Abstract:- The aim of this Paper to obtain Completeness and Uniqueness of Fixed Point Theorem on b-Metric Space. In the Present Paper, I have established A Fixed Point Theorem for a generalized contractive mapping in b-Metric Space. This Theorem generalize the recent result of various authors.


Full Text:

PDF

References


Bakhtin, I. A., The contraction mapping principle in almost metric spaces, Funct. Anal., 30, Unianowsk, Gos. Ped. Inst., (1989), 26-37.

Banach, S., Surles operations dans les ensembles abstract et leur application aux equation integrals, Fund. Math. 3(1922), 133-181.

Bota, M., Molnar, A. and Varga, C., On ekeland's variational principle in b-metric spaces, Fixed Point Theory 12 (2011), no. 2, 21-28.

Boriceanu, M., Fixed point theory for multivalued generalized contraction on a set with two b-metric, studia, univ Babes, Bolya: Math, Liv(3) (2009), 1-14.

Czerwik, S., Contraction mappings in b-metric spaces, Acta Mathematical et Informatica Universitatis Ostraviensis 1 (1993), 5-11.

Czerwik, S., Non-linear set valued contraction mappings in b-metric spaces. Atti sem math fiq Univ. Modena, 46(2), (1998), 263-276.

Kir, Mehmet, Kiziltune, Hukmi, on some well known fixed point theorems in B-metric space, Turkish journal of analysis and number theory, 2013, vol. 1, no. 1, 13-16.

Pacurar, M., Sequences of almost contractions and fixed points in b-metric spaces, Analele Universităţ de Vest, Timisoara, Seria Mathematic Informatics XLVIII (2010), no. 3,125-137.

Swati Agarwal, K. Qureshi and Jyoti Nema, A Fixed Point Theorem for b-Metric Space”, International Journal of Pure and Applied Mathematical Sciences, ISSN 0972-9828 Volume 9, Number 1(2016), 45-50.


Refbacks

  • There are currently no refbacks.